# SDR A6WA201140323

- Difficulty date: April 14, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 19,925 hours, 18,980 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 ON FWD SIDE HAS 4 CHAFED AREAS ALONG LOWER SIDE OF BULKHEAD AT RBL 41.70, LBL 32.00, RBL 22.50 AND RBL 32.00.
